Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold; temporarily reduces fever
Strength to last 12 hours
Naproxen Sodium Tablets, 220 mg (Capsule-Shaped Tablets) active ingredient is 220 mg of Naproxen Sodium and it may be used as a pain reliever/fever reducer for adults and children 12 years and over.
Naproxen Sodium Tablets, 220 mg (Capsule-Shaped Tablets) are a nonsteroidal anti-inflammatory drug (NSAID) and a gluten free product with strength to last 12 hours.
Understanding Pain Relief - Muscles, bones and joints are vulnerable targets for pain to attack. Chronic, or recurrent, pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
Acetaminophen relieves pain by talking to the area of the brain that receives the pain signals
NSAIDS (Nonsteroidal Anti-Inflammatory Drugs) relieve pain by reducing the production of hormone-like substances (prostaglandins) that cause pain.
Pain Management - Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker. Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.
Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.
Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.
Keeping active, yoga, supplements, strength training, deep breathing, as well as OTC pain relievers can help relieve pain.
Directions - Do not take more than directed; the smallest effective dose should be used; drink a full glass of water with each dose. Adults and children 12 years and older; take 1 caplet every 8 to 12 hours while symptoms last; for the first dose you may take 2 caplets within the first hour; do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years; ask a doctor. Other information: each caplet contains: sodium 21 mg; store at 20-25°C (68-77°F). Avoid high humidity and excessive heat above 40°C (104°F). Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis; muscular aches; backache; menstrual cramps; headache; toothache; the common cold. Temporarily reduces fever.